California, 2007Cold in California, June 8, 2007
June 8, 2007 · NWS STO · 1 event in 1 county or zone
Cool upper level low pressure over the region brought lower than normal temperatures to the Sacramento Valley.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Cool upper level low pressure over the region brought lower than normal temperatures to the Sacramento Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before the first event at Jun 7, 8:15 PM PST, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 7, 8:15 PM PST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
915 PM PDT THU JUN 7 2007
.DISCUSSION...
WEAK LOW PRESSURE AREA OVER FAR NORTHWESTERN CALIFORNIA WILL ROTATE
THROUGH THE REGION OVERNIGHT AND OVER CENTRAL CALIFORNIA ON FRIDAY.
NAM MODEL STILL INDICATES SOME POSSIBLE SHOWERS ALONG THE EASTERN
SLOPES OF THE SIERRA NEVADA FRIDAY AFTERNOON AND EVENING...OTHERWISE
FAIR SKIES AND MORE SEASONABLE TEMPERATURES ARE EXPECTED FOR FRIDAY.
SATURDAY 850 MB TEMPS STAY ABOUT THE SAME OVER THE NORTH BUT WARM A
LITTLE OVER SACRAMENTO. DEPENDING ON THE DELTA BREEZE AND THE AMOUNT
OF STRATUS ALONG THE COAST THAT DAY WILL DETERMINE IF TEMPERATURES
WARM A LITTLE FOR SACRAMENTO THAT DAY OR STAY ABOUT THE SAME AS
FRIDAYS HIGHS. ON SUNDAY AND SUNDAY NIGHT A THROUGH IS STILL
PROGGED TO MOVE THROUGH THE REGION BRINGING SOME SHOWERS TO THE
NORTHERN MOUNTAINS AND PARTS OF THE SIERRA NEVADA AND POSSIBLE THE
NORTHERN PART OF THE SACRAMENTO VALLEY.
I WILL UPDATE THE FORECAST TONIGHT TO ADJUST SOME OF THE
TEMPERATURES FOR TONIGHT AND FRIDAY.
&&
.AVIATION...
WEAK LOW PRESSURE OVER THE AREA WITH VFR CONDITIONS AND SOME MID AND
HIGH CLOUDS MOVING THROUGH THE REGION THROUGH FRIDAY. THE ONLY
EXCEPTION IS FOR POSSIBLE LCL MVFR CONDITIONS IN THE BAY AREA AFT
08Z.
&&
.STO WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 7, 6:00 AM PST, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT THU JUN 7 2007
CAZ013>019-063-064-066>069-081400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT THU JUN 7 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Cold/Wind Chill, Northern Sacramento Valley
- When
- June 8, 12:00 AM PST to 11:59 PM PST
- Where
- Northern Sacramento Valley forecast zone
- Reported by
- ASOS
The temperature dropped to 47 degrees at Redding Airport, which tied the old record set in 1999 and previous years. The low temperature occurred at 5:15 am, and was 11 degrees below the normal low temperature of 58 degrees.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, June 8, 2007$294 million · 4.25 in hail · 45 events
- Lightning Strike in Ohio, June 8, 20071 death · 1 event
- Lightning Strike in Minnesota, June 8, 20071 death · 1 event
- Hail and Damaging Winds in Florida, June 8, 20071 injured · $1.2 million · 1.75 in hail · 10 events
- Damaging Winds in New York, June 8, 2007$305,000 · 55 kt wind · 25 events
- Hail and Damaging Winds in Tennessee, June 8, 2007$213,000 · 60 kt wind · 17 events
- Damaging Winds and Lightning Strike in Illinois, June 8, 20071 injured · $199,000 · 70 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 8, 2007$153,000 · 74 kt wind · 6 events
- Damaging Winds and Lightning Strike in Kentucky, June 8, 20072 injured · $52,000 · 60 kt wind · 11 events
- Flash Flooding and Hail in Pennsylvania, June 8, 2007$49,000 · 50 kt wind · 27 events
- Damaging Winds and Lightning Strikes in Kentucky, June 8, 2007$106,000 · 74 kt wind · 8 events
- Damaging Winds in Kentucky, June 8, 2007$69,000 · 60 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38123.